AMS eContent Search Results
Matches for: msc=(35.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Kurt Kreith. A variational principle for the first eigenvalue of a semi-free membrane. Quart. Appl. Math. 27 (1969) 125-127. MR 244656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. R. Kuttler and V. G. Sigillito. An inequality of a Stekloff eigenvalue by the method of defect . Proc. Amer. Math. Soc. 20 (1969) 357-360. MR 0235323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Irwin Goldstein. Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Applications to scattering theory . Trans. Amer. Math. Soc. 135 (1969) 33-50. MR 0234141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Irwin Goldstein. Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I . Trans. Amer. Math. Soc. 135 (1969) 1-31. MR 0234140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Eisenfeld. Normal mode expansion and stability of Couette flow. Quart. Appl. Math. 26 (1968) 433-440. MR 237976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] H. Ogawa and M. H. Protter. A lower bound for the first eigenvalue of second order elliptic operators . Proc. Amer. Math. Soc. 19 (1968) 292-295. MR 0222495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anil Kumar Bose. Generalized eigenfunctions of the Laplace operator and weighted average property . Proc. Amer. Math. Soc. 19 (1968) 55-62. MR 0221121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Colin Clark and Denton Hewgill. One can hear whether a drum has finite area . Proc. Amer. Math. Soc. 18 (1967) 236-237. MR 0213757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. A. Swanson. Enclosure theorems for eigenvalues of elliptic operators . Proc. Amer. Math. Soc. 17 (1966) 18-25. MR 0190528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlo Pucci. Maximum and minimum first eigenvalues for a class of elliptic operators . Proc. Amer. Math. Soc. 17 (1966) 788-795. MR 0199576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bui An Ton. Asymptotic distribution of eigenvalues and eigenfunctions for general linear elliptic boundary value problems . Trans. Amer. Math. Soc. 122 (1966) 516-546. MR 0198016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. Odeh. Note on differential operators with a purely continuous spectrum . Proc. Amer. Math. Soc. 16 (1965) 363-366. MR 0177193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Erik Balslev. The essential spectrum of elliptic differential operators in $L\sp{p}(R\sb{n})$ . Trans. Amer. Math. Soc. 116 (1965) 193-217. MR 0190524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1